# SDR SWAA2012110509070

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 22,035 hours, 13,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A0121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FWD EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER AMM.
